Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Bases in equivariant $K$-theory

Author: G. Lusztig
Journal: Represent. Theory 2 (1998), 298-369
MSC (1991): Primary 20G99
Published electronically: August 19, 1998
Erratum: Additional information related to this article.
MathSciNet review: 1637973
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we construct a canonical basis for the equivariant $K$-theory of the flag manifold of a semisimple simply connected $\mathbf{C}$-algebraic group with respect to the action of a maximal torus times $\mathbf{C}^{*}$. We relate this basis to the canonical basis of the ``periodic module'' for the affine Hecke algebra. The construction admits a (conjectural) generalization to the case where the flag manifold is replaced by the zero set of a nilpotent vector field.

References [Enhancements On Off] (What's this?)

  • [CG] N. Chriss and V. Ginzburg, Representation theory and complex geometry, Birkhäuser, Boston-Basel-Berlin, 1997. CMP 97:08
  • [DL] P. Deligne and G. Lusztig, Representations of reductive groups over finite fields, Ann. Math. 103 (1976), 103-161. MR 52:14076
  • [DLP] C. De Concini, G. Lusztig and C. Procesi, Homology of the zero-set of a nilpotent vector field on a flag manifold, J. Amer. Math. Soc. 1 (1988), 15-34. MR 89f:14052
  • [G] V. Ginzburg, Lagrangian construction of representations of Hecke algebras, Adv. in Math. 63 (1987), 100-112. MR 88e:22022
  • [Gr] A. Grothendieck, The cohomology theory of abstract algebraic varieties, Proc. Internat. Congress Math. Edinburgh, 1958, pp. 103-118. MR 24:A733
  • [Ha] R. Hartshorne, Residues and duality, Lecture Notes in Math. 20, Springer Verlag, Berlin-Heidelberg-New York, 1966. MR 36:5145
  • [J1] J.C. Jantzen, Subregular nilpotent representations of $\mathfrak s\mathfrak l_{n}$ and $\mathfrak s\mathfrak o_{2n+1}$, Aarhus series 1997:12, preprint.
  • [J2] J.C. Jantzen, Representations of $\mathfrak s\mathfrak o_{5}$ in prime characteristic, Aarhus series 1997:13, preprint.
  • [J3] J.C. Jantzen, Representations of Lie algebras in prime characteristic, lectures at the Montréal Summer School 1997.
  • [K] M. Kashiwara, On crystal bases of the $Q$-analogue of universal enveloping algebras, Duke Math. J. 63 (1991), 465-516. MR 93b:17045
  • [KT] M. Kashiwara and T. Tanisaki, The characteristic cycles of holonomic systems on a flag manifold, Invent. Math. 77 (1984), 185-198. MR 86m:17015
  • [KL1] D. Kazhdan and G. Lusztig, Representations of Coxeter groups and Hecke algebras, Invent. Math. 53 (1979), 165-184. MR 81j:20066
  • [KL2] D. Kazhdan and G. Lusztig, Proof of the Deligne-Langlands conjecture for Hecke algebras, Invent. Math. 87 (1987), 153-215. MR 88d:11121
  • [L1] G. Lusztig, Equivariant K-theory and representations of Hecke algebras, Proc. Amer. Math. Soc. 94 (1985), 337-342. MR 88f:22054a
  • [L2] G. Lusztig, Hecke algebras and Jantzen's generic decomposition patterns, Adv. Math. 37 (1980), 121-164. MR 82b:20059
  • [L3] G. Lusztig, Singularities, character formulas and a $q$-analog of weight multiplicities, Astérisque 101-102 (1983), 208-229. MR 85m:17005
  • [L4] G. Lusztig, Affine Hecke algebras and their graded version, J. Amer. Math. Soc. 2 (1989), 599-635. MR 90e:16049
  • [L5] G. Lusztig, Canonical bases arising from quantized enveloping algebras, J. Amer. Math. Soc. 3 (1990), 447-498. MR 90m:17023
  • [L6] G. Lusztig, Periodic $W$-graphs, Represent. Theory 1 (1997), 207-279. CMP 97:16
  • [P] H. Pittie, Homogeneous vector bundles on homogeneous spaces, Topology 11 (1972), 199-203. MR 44:7583
  • [S1] J.P. Serre, Cohomologie et géométrie algébrique, Proc. Int. Congr. Math. Amsterdam, vol. III, 1954, pp. 515-520.
  • [S2] J.P. Serre, Algèbre locale. Multiplicités, Lecture Notes in Math. 11, Springer Verlag, Berlin-Heidelberg-New York, 1965. MR 34:1352
  • [Sl] P. Slodowy, Simple algebraic groups and simple singularities, Lecture Notes in Math. 815, Springer Verlag, Berlin-Heidelberg-New York, 1980. MR 82g:14037
  • [T1] R.W. Thomason, Equivariant algebraic versus topological $K$-homology Atiyah-Segal style, Duke Math. J. 56 (1988), 589-636. MR 89f:14015
  • [T2] R.W. Thomason, Une formule de Lefschetz en $K$-théorie équivariante algébrique, Duke Math. J. 68 (1992), 447-462. MR 93m:19007

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (1991): 20G99

Retrieve articles in all journals with MSC (1991): 20G99

Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139

Received by editor(s): April 22, 1998
Received by editor(s) in revised form: June 16, 1998
Published electronically: August 19, 1998
Additional Notes: Supported in part by the National Science Foundation
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society